# SDR TRBA201125102

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 32,147 hours, 36,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRANCE DOOR STAIR FLOOD LIGHT APPEARS TO BE LOOSE DURING POSTFLIGHT.   ADJUSTED CABIN DOOR EMERGENCY LIGHT BULB HOLDER IAW CMM 33-51-25.  OPS CHECKED OK IAW W/C EX-335000-OPT-10000-001.
